# SDR UALA2011112706512

- Difficulty date: November 25, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 58,336 hours, 6,936 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 57c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 57C SEAT MOUNTED EMERGENCY LIGHT MISSING.  REPLACED SEAT MOUNTED EMERGENCY LIGHT.
